Ask a Pharmacist Expert Forum
Psychotic Episode
About This Forum:

Questions in the Ask a Pharmacist Forum are being answered by pharmacists. Topics include: General information on prescription medication, over-the-counter medications, brand drugs, generic equivalents, common uses, drug therapy, drug interactions, possible side effects, travel medications, pill identification and proper disposal of expired, damaged and unusable medications.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Psychotic Episode

My son started taking Cymbalta several months ago and just days ago he went into a psychotic episodes for several hours.  He started shaking and hearing noises. and then he became beligerant for a few hours.  This.is.a boy who is normally nothing like this.  He started taking cymbalta for
anxiety and I think it is doing more harm than good.  Please tell me what you think about this.
Sex
:  
Male
Weight
:  
175
Current Medications
:  
Cymbalta
Drug Allergies
:  
Penicillin
Medical Conditions
:  
Health good
1 Comment
Blank
757137_tn?1347200053
Go to the internet and look up "Cymbalta psychotic episode."  You will find your answer. Very scary.
Blank
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank